# SDR SIMA20120813004

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 20,748 hours, 17,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND ROW 9 FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ROW 9 FLOOR PROXIMITY LIGHT STRIP IAW AMM TASK 33-50-12-000-801-A AND 33-50-12-400-801-A.  AIRCRAFT RETURN TO SERVICE.
